# SDR SWAA2024041057198

- Difficulty date: February 28, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl25-46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE STIFFENER LOACTAED AT BS540 AND BETWEEN RBL24.75 TO RBL 45.5 AT PASSENGER CABIN 2024-165425<[01] REPLACED FLOOR STRUCTURE STIFFENER LOCATED BS 540 AND BETWEEN RBL24.75 TO RBL 45.5 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 AND DWG 143A0060 SHEET 64 REV -.  SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CORRECTED STEP 1. REPLACED FLOOR STRUCTURE STIFFENER LOCATED BS 540 AND BETWEEN RBL24.75 TO RBL 45.5 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 143A0060 SHEET 64 REV -. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
